# SDR RAIA00608041

- Difficulty date: August 27, 2006
- Submitted: August 29, 2006
- Operation: Air carrier
- Aircraft: N810HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145231
- Aircraft time: 14,179 hours, 13,348 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Dirty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PRE FLIGHT NR 7954 - IAD - EMERGENCY LIGHT INOP.  MAINTENANCE CLEANED THE CONNECTION ON THE RIGHT SIDE EMERGENCY LIGHT ASSEMBLY.  OPS CHECKED GOOD.
